MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SROM*STM LG,36NK,18X13X215N; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 SROM*STM LG,36NK,18X13X215N; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-6518N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patients stem became unstable and needed to be revised.Doi: unknown, dor: (b)(6) 2020, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (dhr) review, was not possible because the required lot code was not provided.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10852686
Report Number1818910-2020-24757
Device Sequence Number871081
Product Code JDI
UDI-Device Identifier10603295171270
UDI-Public10603295171270
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-6518N
Device Catalogue Number526518N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE MTL INS NEUT36IDX54OD; S-ROM M HEAD 36MM+12 NON SKIRT; SROM*STM LG,36NK,18X13X215N; PINNACLE MTL INS NEUT36IDX54OD; S-ROM M HEAD 36MM+12 NON SKIRT; SROM*STM LG,36NK,18X13X215N
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR